# SDR ARWA9611007

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Slot Control Vlv
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

INFLIGHT EMERGENCY DECLARED, TOTAL LOSS OF HYD FLUID.  FOUND SLOT CONTROL VALVE AT HYD MANIFOLD BASE SEAL LEAKING.  REMOVED AND REPLACED O-RING, SERVICED MAIN HYD SYSTEM, BLED ALL HYD SYSTEM.  REPLACED CASE DRAIN FILTERS FOR LT AND RT HYD PUMPS.  REPLACED MAIN HYD SYSTEM DUAL FILTERS, CHECKED FOR LEAKS.  ALL NORMAL PER IAW MM 29-10-15 AND 27-80-4.
